Facebook Pixel
EmpowHER Guest

Should I go back to podiatrist

By Anonymous September 19, 2012 - 5:07am
Rate This

I have been diagnosed with Plantar Fasciitis. So far I have been doing stretching exercises, ice/heat packs, shoe inserts and a cotizone shot. I had the cortizone shot 6 days ago. It alleviated the pain in my heal and left side of my foot, unfortunately I now have a sharp pain in the middle back of my heel and along the left side of my heel. The pain actual seems worse than the original pain. Before, I would get some relief if I walked a little but with the new pain it seems to be constant if I'm on my feel at all. Should I go back to my Doctor or just rest. I was on my feet a lot right after I got the shot for a few days.

Add a Comment1 Comments

Dear Anon,

Thanks for posting your question. Cortisone injections for plantar fasciitis can be controversial because the steroid is known to cause loss of fatty tissue. This may result in plantar fasciitis patients finding it difficult to walk due to the thinning of your feet cushions. 

It may be a good idea to revisit your podiatrist and ask to continue treatment but without the steroids. 


Best of luck,


September 19, 2012 - 7:59am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Plantar Fasciitis

Get Email Updates

Related Topics

Plantar Fasciitis Guide


Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!